# SDR QMLA2017090617088

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N530LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0471
- Aircraft time: 3,884 hours, 12,604 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 4649302041
- Part serial: 1559AND1562
- Condition: Corroded
- Location: M/R Gearbox
- Component: Main Rotor Gear
- Component part number: 4649010010
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED A COCKPIT MGB CHIP LIGHT AFTER ENGINE START AND BEFORE TAKE-OFF.  SERVICEABILITY CHECKS AND MGB OIL FLUSH WAS ACCOMPLISHED AND AIRCRAFT RETURNED TO AIRWORTHY CONDITION AND RELOCATED TO MAINTENANCE FACILITY IAW AMM AND ASB EC135-63A-012. DURING THE POST CHIP EVENT REQUIRED INSPECTIONS OF THE MGB INPUT DRIVE PINION ASSEMBLIES PITTING WAS FOUND ON THE TEETH.
